# SDR AALA20011186

- Difficulty date: June 5, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, LEFT SIDE WING EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED AND SECURED EMERGENCY EXIT LIGHT WIRE TERMINAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
